# SDR DHL2001727528

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET AT NR 3 ENGINE PYLON AFT OF PRECOOLER SHROUD.  REMOVED AND REPLACED BRACKET PER SRM 54-10-3.
